Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Having yellow discharge after an abortion taking Misoprostol vaginally and orally, HPT negative. Is it some infection ?

I just had an abortion last February 2 by taking Misoprostol vaginally and orally. I bled for less than week (on and off) and I have taken a pregnancy test last week and it was negative. However, I have a few concerns... I am having yellow discharge but odorless. I have no fever but I am really concerned because I am afraid of infection. During the first week, I took cephalexin then stopped and now is the 4th week but there came the discharge so I took cephalexin again. Can this cause a lot of problems? I can t really go to my doctor because abortion is illegal here from where I am right now. If ever I go to my doctor, would she find out what I did? And for the mean time, what should I do to get rid of the discharge? Even if my pregnancy test results was negative, is there a possibility of an incomplete abortion? Please help!
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  374
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for query.
As you said you had only mesoprostol not mifepristone so chances of incomplete abortion are much higher.
You have to consult with gynae.
Get your USG done to rule out that there is no retained product of conception.
For yellow discharge go for vaginal swab test.
Without doctor priscr iption dont take antibiotics,it will cause harm.
take care.
Answered: Wed, 10 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor